# SDR UALA2011072503770

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,631 hours, 12,582 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L PBE IS SOFT.   REPLACED.
